Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 12, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 29, 2013, 3:14 PM CDT for Donley County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 3:14 PM CDT (20:14 UTC)
- Expired
- May 29, 2013, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Donley County, TX
The radar
The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:35 PM CDT | HAIL 0.88 | Howardwick, TX | |
| May 29, 3:43 PM CDT | HAIL 0.75 | 1 Ne Clarendon, TX | VIA SPOTTERNETWORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
760
WFUS54 KAMA 292014
TORAMA
TXC129-292100-
/O.NEW.KAMA.TO.W.0012.130529T2014Z-130529T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 400 PM CDT
* AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 9 MILES SOUTHEAST OF GOODNIGHT...OR 10 MILES WEST
OF CLARENDON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
GREENBELT LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3518 10092 3517 10055 3495 10054 3480 10106
3506 10108
TIME...MOT...LOC 2014Z 233DEG 23KT 3496 10104
$$
LG3 follow-up statements
750
WWUS54 KAMA 292025
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT WED MAY 29 2013
TXC129-292100-
/O.CON.KAMA.TO.W.0012.000000T0000Z-130529T2100Z/
DONLEY TX-
325 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 400 PM
CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF HOWARDWICK TO 9 MILES WEST OF CLARENDON...
MOVING NORTHEAST AT 30 MPH. IN ADDITION TO THE TORNADO...THESE STORMS
ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
GREENBELT LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3518 10092 3517 10055 3495 10054 3480 10106
3506 10108
TIME...MOT...LOC 2025Z 234DEG 26KT 3512 10095 3492 10100
$$
LG921
WWUS54 KAMA 292040
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT WED MAY 29 2013
TXC129-292100-
/O.CON.KAMA.TO.W.0012.000000T0000Z-130529T2100Z/
DONLEY TX-
340 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 400 PM
CDT...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF LAKE MCCLELLAN TO 3 MILES NORTHWEST OF
CLARENDON...MOVING NORTHEAST AT 30 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
GREENBELT LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3509 10103 3518 10092 3517 10055 3495 10054
3482 10098
TIME...MOT...LOC 2040Z 234DEG 26KT 3518 10084 3496 10092
$$
LG285
WWUS54 KAMA 292052
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT WED MAY 29 2013
TXC129-292100-
/O.CON.KAMA.TO.W.0012.000000T0000Z-130529T2100Z/
DONLEY TX-
352 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN DONLEY COUNTY
UNTIL 400 PM CDT...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES SOUTH OF ALANREED...OR 13 MILES
NORTHEAST OF CLARENDON...MOVING NORTHEAST AT 30 MPH. IN ADDITION TO
THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
HOWARDWICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3511 10093 3518 10092 3517 10055 3509 10055
3501 10094
TIME...MOT...LOC 2053Z 234DEG 26KT 3513 10074
$$
LGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:52 PM CDT, 22 minutes earlier.
Area forecast discussion, May 29, 2:52 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT WED MAY 29 2013
.SHORT TERM...
THE DRYLINE REMAINS APPROXIMATELY ALONG A LINE FROM GUYMON...WEST OF
GRUVER...WEST OF BORGER...EAST OF AMARILLO...TO WAYSIDE. STORMS HAVE
ALREADY DEVELOPED ALONG THIS DRYLINE AND ONE QUICKLY BECAME SEVERE
THOUGH IT HAS WEAKENED SOMEWHAT LATELY.
THE ATMOSPHERE STILL LOOKS VERY UNSTABLE EAST OF THE DRYLINE...THE
18Z KAMA SOUNDING HAD A CAPE VALUE OF 2500 J/KG WITH A MINIMAL CAP.
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE. ONE
LIMITING FACTOR AT LEAST INITIALLY COULD BE A BROAD THICK CIRRUS
ANVIL COVERING AREAS AHEAD OF WHERE THESE STORMS WILL BE MOVING
INTO...LIMITING THE HEATING AHEAD OF THE STORMS. AS FOR
HAZARDS...HAIL AND WINDS REMAIN THE PRIMARY HAZARDS...THOUGH
TORNADOES ARE ALSO A POSSIBILITY. IN ADDITION...GIVEN TRAINING
STORMS...THERE COULD BE A LOCALIZED FLASH FLOODING THREAT.
EXPECT THIS DRYLINE TO CONTINUE PROGRESS EAST THROUGH AT LEAST THE
DAY TIME HOURS. THERE IS SOME DISAGREEMENT BETWEEN MODELS IF THE
DRYLINE WILL RETREAT AFTER SUNSET. EVEN IF IT DOES RETREAT DOUBT THAT
IT WILL MOVE ANY FURTHER WEST OF IT/S CURRENT POSITION.
.LONG TERM...
AS THE MAIN UPPER LEVEL SHORT WAVE TROUGH LIFTS NORTHEAST...SHOULD
SEE A TRANSITION TO A DRIER PATTERN OVER THE NEXT FEW DAYS. NO MAJOR
CHANGES THROUGH THE LONG TERM AS THE PREVIOUS FORECAST LOOKS ON TRACK
AND FOCUS WAS ON THE IMPACTS IN THE SHORT TERM.
JOHNSON
&&
.FIRE WEATHER...
DRIER AIR IS EXPECTED ACROSS THE PANHANDLES TOMORROW AS RELATIVE
HUMIDITY VALUES SHOULD BE BELOW 15 PERCENT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES. ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE IN THE WESTERN AND CENTRAL TEXAS
PANHANDLE WHERE THE WINDS WILL BE NEAR OR ABOVE 15 MPH. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE IN THE
WESTERN TEXAS PANHANDLE ON FRIDAY DUE TO LOW RELATIVE HUMIDITY VALUES
AND STRONG WINDS.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 92 60 95 62 98 / 10 10 5 5 5
BEAVER OK 85 64 88 60 89 / 30 30 10 5 10
BOISE CITY OK 91 55 90 57 92 / 5 5 5 5 5
BORGER TX 91 64 95 68 97 / 20 20 5 5 10
BOYS RANCH TX 95 57 96 59 97 / 5 5 5 5 5
CANYON TX 92 58 96 61 97 / 10 10 5 5 5
CLARENDON TX 86 64 94 64 95 / 20 20 5 5 10
DALHART TX 93 53 95 57 95 / 5 5 5 5 5
GUYMON OK 93 57 93 59 93 / 20 20 5 5 5
HEREFORD TX 92 57 95 61 97 / 5 5 5 5 5
LIPSCOMB TX 85 64 90 64 90 / 40 40 10 5 10
PAMPA TX 85 60 93 65 92 / 20 20 5 5 10
SHAMROCK TX 84 66 94 65 93 / 50 50 5 5 10
WELLINGTON TX 87 69 96 66 95 / 50 50 10 5 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
15/16Hazardous weather outlook, May 29, 3:02 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 302 PM CDT WED MAY 29 2013 OKZ001>003-TXZ001>020-300815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 302 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN TWO THIRDS OF THE PANHANDLES TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE EAST OF A GUYMON TO WAYSIDE LINE WITH THE GREATEST THREAT FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A PERRYTON TO CLARENDON LINE. LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING WILL BE THE MAIN HAZARDS...THOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG AND WEST OF A GUYMON TO AMARILLO LINE THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITY VALUES FALL TO 5 TO 15 PERCENT WHILE SOUTHWEST WINDS INCREASE TO 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES THURSDAY AND FRIDAY. CHANCES FOR THUNDERSTORMS MAY RETURN MONDAY AND TUESDAY AFTERNOON AND EVENING WITH THE BEST CHANCES OVER THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY FROM EARLY THIS AFTERNOON INTO THIS EVENING EAST OF A GUYMON TO WAYSIDE LINE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS TODAY AND ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY. JOHNSON
In the hours before
Special weather statement, May 29, 2:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 229 PM CDT WED MAY 29 2013 TXZ013-014-018-019-292000- ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX- 229 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG... SOUTHEASTERN CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 300 PM CDT... AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES WEST OF GOODNIGHT...OR 10 MILES SOUTHEAST OF CLAUDE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WHITE DEER... LAKE MCCLELLAN... GROOM... GOODNIGHT... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 104 AND 131. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3546 10117 3513 10070 3491 10120 3504 10136 TIME...MOT...LOC 1929Z 224DEG 28KT 3504 10120 LG
Local storm report, May 29, 2:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL GOODNIGHT 35.03N 101.19W
05/29/2013 E1.00 INCH ARMSTRONG TX TRAINED SPOTTER
MOSTLY PEA SIZED HAIL...BUT FOUND ONE QUARTER SIZED
HAIL STONE
&&
EVENT NUMBER AMA1300531
SFJSpecial weather statement, May 29, 2:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT WED MAY 29 2013
TXZ008-009-292015-
HUTCHINSON TX-ROBERTS TX-
243 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROBERTS AND EASTERN
HUTCHINSON COUNTIES UNTIL 315 PM CDT...
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
SKELLYTOWN TO 6 MILES EAST OF BORGER...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN HUTCHINSON AND WESTERN ROBERTS
COUNTIES.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3566 10096 3564 10135 3604 10115 3606 10092
3606 10079
TIME...MOT...LOC 1943Z 220DEG 22KT 3580 10109 3567 10128
LGLocal storm report, May 29, 2:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
245 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 N GOODNIGHT 35.06N 101.19W
05/29/2013 M0.88 INCH ARMSTRONG TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1300532
FENNERSpecial weather statement, May 29, 2:51 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT WED MAY 29 2013
TXZ014-018-019-292015-
ARMSTRONG TX-DONLEY TX-GRAY TX-
251 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHWESTERN
GRAY AND WESTERN DONLEY COUNTIES UNTIL 315 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
GROOM TO 17 MILES EAST OF WAYSIDE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... LEFORS... LAKE MCCLELLAN...
HOWARDWICK... GREENBELT LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 131.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3519 10112 3518 10108 3522 10109 3550 10075
3477 10088 3474 10095 3474 10130
TIME...MOT...LOC 1951Z 229DEG 26KT 3517 10107 3476 10123
LGLocal storm report, May 29, 3:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 6 WNW LAKE MCCLELLAN 35.25N 100.97W
05/29/2013 E2.00 INCH GRAY TX STORM CHASER
&&
EVENT NUMBER AMA1300533
SFJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:24 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 28, 7:30 PM CDT | Tornado Warning | AMA | Deaf Smith | 45 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 28, 8:54 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 8:56 PM CDT | Flash Flood Warning | AMA | Deaf Smith | 4 hr |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| May 28, 9:24 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 36 min |
| May 28, 9:45 PM CDT | Special Weather Statement | AMA | Potter, Randall | 30 min |
| May 28, 9:57 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 33 min |
| May 28, 10:29 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 28, 11:00 PM CDT | Tornado Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 30 min |
| May 28, 11:28 PM CDT | Tornado Warning | AMA | Potter, Randall | 32 min |
| May 28, 11:55 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 65 min |
| May 29, 12:08 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 29, 1:00 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 60 min |
| May 29, 1:46 AM CDT | Tornado Warning | AMA | Gray | 44 min |
| May 29, 1:56 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 34 min |
| May 29, 2:25 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 29, 2:48 AM CDT | Special Weather Statement | AMA | Roberts | 42 min |
| May 29, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 39 min |
| May 29, 3:26 AM CDT | Special Weather Statement | AMA | Ochiltree | 49 min |
| May 29, 3:40 AM CDT | High Wind Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 54 min |
| May 29, 4:51 AM CDT | Red Flag Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 16 hr |
| May 29, 1:00 PM CDT | Special Weather Statement | AMA | Hutchinson | 30 min |
| May 29, 1:10 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 65 min |
| May 29, 1:37 PM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 29, 2:03 PM CDT | Special Weather Statement | AMA | Armstrong | 27 min |
| May 29, 2:16 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 29, 2:29 PM CDT | Special Weather Statement | AMA | Gray | 31 min |
| May 29, 2:43 PM CDT | Special Weather Statement | AMA | Roberts | 32 min |
| May 29, 2:51 PM CDT | Special Weather Statement | AMA | Gray | 24 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 95 min |
| May 29, 3:26 PM CDT | Special Weather Statement | AMA | Ochiltree | 34 min |
| May 29, 3:37 PM CDT | Tornado Warning | AMA | Donley, Gray | 23 min |
| May 29, 4:00 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 30 min |
| May 29, 4:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 87 min |
| May 29, 4:10 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 65 min |
| May 29, 4:30 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 60 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 93 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.